Strong unique continuation for the Lamé system with Lipschitz coefficients

Ching Lung Lin, Jenn Nan Wang

Research output: Contribution to journalArticle

9 Citations (Scopus)


In this paper we prove the strong unique continuation property for a Lamé system with Lipschitz coefficients in the plane. The proof relies on reducing the Lamé system to a first order elliptic system and suitable Carleman estimates with polynomial weights.

Original languageEnglish
Pages (from-to)611-629
Number of pages19
JournalMathematische Annalen
Issue number3
Publication statusPublished - 2005 Mar 1


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this